Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Shaposhnikov Alexander
(recent publications)
| by years | scientific publications | by types |



   2022
1. Vladimir I. Bogachev, Alexander V. Shaposhnikov, Feng-Yu Wang, “Sobolev–Kantorovich inequalities under $CD(0,\infty)$ condition”, Commun. Contemp. Math., 24:5 (2022), 2150027 , 27 pp., arXiv: 1603.07378  mathnet  crossref  scopus (cited: 1);
2. Alexander Shaposhnikov, Lukas Wresch, “Pathwise vs. path-by-path uniqueness”, Ann. Inst. H. Poincaré Probab. Statist., 58:3 (2022), 1640–1649 , arXiv: 2001.02869v3  mathnet  crossref;

   2021
3. A.V. Shaposhnikov, “A note on Lusin-type approximation of Sobolev functions on Gaussian spaces”, Journal of Functional Analysis, 280:6 (2021) , arXiv: 1908.10183  crossref  isi  scopus
4. Vladimir I. Bogachev, Egor D. Kosov, Alexander V. Shaposhnikov, “Regularity of solutions to Kolmogorov equations with perturbed drifts”, Potential Anal., 2021, 1–22 (Published online) , arXiv: 2104.04674  mathnet  crossref  isi  scopus; (Published online)
5. P. A. Borodin, I. A. Ibragimov, B. S. Kashin, V. V. Kozlov, A. V. Kolesnikov, S. V. Konyagin, E. D. Kosov, O. G. Smolyanov, N. A. Tolmachev, D. V. Treshchev, A. V. Shaposhnikov, S. V. Shaposhnikov, A. N. Shiryaev, A. A. Shkalikov, “Vladimir Igorevich Bogachev (on his 60th birthday)”, Russian Math. Surveys, 76:6 (2021), 1149–1157  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  scopus

   2019
6. V.I. Bogachev, A.V. Shaposhnikov, S.V. Shaposhnikov, “Log-Sobolev-type inequalities for solutions to stationary Fokker-Planck-Kolmogorov equations”, Calculus of Variations and Partial Differential Equations, 2019, no. 58, 176 , 16 pp., arXiv: 1805.09467  crossref  isi (cited: 2)  scopus (cited: 1)

   2017
7. A.V. Shaposhnikov, Correction to the paper “Some remarks on Davies uniqueness theorem”, 2017 , 7 pp., arXiv: 1703.06598

   2016
8. A.V. Shaposhnikov, “Some Remarks on Davie’s Uniqueness Theorem”, Proceedings of the Edinburgh Mathematical Society, 59:4 (2016), 1019–-1035 , arXiv: 1401.5455  crossref  mathscinet  isi (cited: 9)  scopus (cited: 10)

   2014
9. Vladimir I. Bogachev, Andrey Yu. Pilipenko, Alexander V. Shaposhnikov, “Sobolev functions on infinite-dimensional domains”, Journal of Mathematical Analysis and Applications, 419:2 (2014), 1023–-1044 , arXiv: 1309.5475  crossref  mathscinet  scopus (cited: 11)

   2011
10. A. V. Shaposhnikov, “On the uniqueness of strong solutions for degenerated twodimensional stochastic equations”, Theory Probab. Appl., 56:2 (2011), 240–251  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2010
11. A. V. Shaposhnikov, Teor. Veroyatnost. i Primenen., 55:3 (2010), 618–619  mathnet  crossref  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022